The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Journal of Mathematical Sciences. The University of Tokyo
( Vol. 3 NO.1 / (1996))
The Logarithmic Forms of $k$-Generic Arrangements
Ki-Suk Lee, Hiroaki Terao,
Pages. 83-89
Abstract
Contents 1. Introduction
1.1. The setup of this paper
1.2. The aim
2. The residue map
2.1. The setup
2.2. The residue
2.3. A short exact sequence
3. Proof of theorem 1
3.1. 3-Generic case
3.2. General case
Key words
Mathmatical Subject Classification 52B30, 32S25